RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1693–1704 (Mi de2879)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

Rothe's method of approximate solution of the Cauchy problem for differential equations in a Banach space with a variable unbounded operator

A. E. Polichka, P. E. Sobolevskii

Voronezh State University

Full text: PDF file (1104 kB)

Bibliographic databases:
UDC: 517.937
Received: 15.11.1974

Citation: A. E. Polichka, P. E. Sobolevskii, “Rothe's method of approximate solution of the Cauchy problem for differential equations in a Banach space with a variable unbounded operator”, Differ. Uravn., 12:9 (1976), 1693–1704

Citation in format AMSBIB
\Bibitem{PolSob76}
\by A.~E.~Polichka, P.~E.~Sobolevskii
\paper Rothe's method of approximate solution of the Cauchy problem for differential equations in a Banach space with a variable unbounded operator
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1693--1704
\mathnet{http://mi.mathnet.ru/de2879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473391}
\zmath{https://zbmath.org/?q=an:0349.34047}


Linking options:
  • http://mi.mathnet.ru/eng/de2879
  • http://mi.mathnet.ru/eng/de/v12/i9/p1693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gulua, D. L. Rogava, “On the perturbation algorithm for the semidiscrete scheme for the evolution equation and estimation of the approximate solution error using semigroups”, Comput. Math. Math. Phys., 56:7 (2016), 1269–1292  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:92
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020